TU Darmstadt / ULB / TUbiblio

A Journal Bearing with Variable Geometry for the Reduction of the Maximum Response Amplitude During Passage Through Resonance

Chasalevris, Athanasios and Dohnal, Fadi (2012):
A Journal Bearing with Variable Geometry for the Reduction of the Maximum Response Amplitude During Passage Through Resonance.
134, In: Journal of Vibration and Acoustics, (061005), pp. 1-8. [Article]

Item Type: Article
Erschienen: 2012
Creators: Chasalevris, Athanasios and Dohnal, Fadi
Title: A Journal Bearing with Variable Geometry for the Reduction of the Maximum Response Amplitude During Passage Through Resonance
Language: English
Journal or Publication Title: Journal of Vibration and Acoustics
Volume: 134
Number: 061005
Divisions: 16 Department of Mechanical Engineering > Institute of Applied Dynamics (AD)
16 Department of Mechanical Engineering
Date Deposited: 16 Apr 2013 06:50
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details